# SDR ABXA20151208196

- Difficulty date: December 8, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T322911
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SURFACE CORRODED AFT OF OVERWING EXIT AT WING TO BODY FAIRING AT APPROX STATION 938.  REMOVED CORROSION & REPAIRED AREA IAW REA B657-61841-MR.  SDR INFORMATION, CORRODED LEVEL 2, PN 112T3229-11, SN N/A, PART NAME RIB CHORD, EXACT FS & BS LOCATION ON ACFT FROM FS 938, EXACT STRINGER & WS LOCATION ON ACFT FROM WBL 97.5 UPPER WING SKIN.  ACFT WAS GNDED.
